RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 93, Issue 6, Pages 844–852 (Mi mz9106)  

Real Four-Dimensional $\mathit{GM}$-Triquadrics

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: Nonsingular intersections of three real six-dimensional quadrics are considered. Such algebraic varieties are referred to for brevity as real four-dimensional triquadrics. Necessary and sufficient conditions for a real four-dimensional triquadric to be a $\mathit{GM}$-variety are established.

Keywords: six-dimensional quadric, $\mathit{GM}$ variety, triquadric, spectral curve, spectral bundle, index function, cohomology group, Stiefel–Whitney class.

DOI: https://doi.org/10.4213/mzm9106

Full text: PDF file (455 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:6, 830–836

Bibliographic databases:

Document Type: Article
UDC: 512.7
Received: 25.03.2011
Revised: 12.09.2011

Citation: V. A. Krasnov, “Real Four-Dimensional $\mathit{GM}$-Triquadrics”, Mat. Zametki, 93:6 (2013), 844–852; Math. Notes, 93:6 (2013), 830–836

Citation in format AMSBIB
\Bibitem{Kra13}
\by V.~A.~Krasnov
\paper Real Four-Dimensional $\mathit{GM}$-Triquadrics
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 6
\pages 844--852
\mathnet{http://mi.mathnet.ru/mz9106}
\crossref{https://doi.org/10.4213/mzm9106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206035}
\zmath{https://zbmath.org/?q=an:1273.14121}
\elib{http://elibrary.ru/item.asp?id=20731742}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 6
\pages 830--836
\crossref{https://doi.org/10.1134/S0001434613050222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000321274300022}
\elib{http://elibrary.ru/item.asp?id=20438919}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879762322}


Linking options:
  • http://mi.mathnet.ru/eng/mz9106
  • https://doi.org/10.4213/mzm9106
  • http://mi.mathnet.ru/eng/mz/v93/i6/p844

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:18
    References:34
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019